Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 12, Issue: 3, 2020

Показані 1-4 із 4 записів.
НазваAuthor(s)Мова
Homotopy properties of smooth functions on the Möbius band
  • Iryna Kuznietsova
  • Sergiy Maksymenko, http://orcid.org/0000-0002-0062-5188
eng
Coarse equivalences of functorial constructions
  • Mykhailo Romanskyi
eng
On the monoid of cofinite partial isometries of $\qq{N}^n$ with the usual metric
  • Oleg Gutik
  • Anatolii Savchuk
eng
Deformations of smooth functions on 2-torus
  • Bohdan Feshchenko
eng